# SDR ASAA0741998

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 34,869 hours, 19,151 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6555830131
- Part serial: 0001750
- Condition: Dented
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DOOR DENTED ON RRIGHT EDGE.  REMOVED DENTED SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW SRM 51-30-01, 51-40-01 AND 51-40-02.
